MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; COMPRESSOR,NEBULIZER,WITH CARRY BAG

MEDLINE INDUSTRIES, LP; COMPRESSOR,NEBULIZER,WITH CARRY BAG
Catalog Number HCSFISHNEBH
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer the nebulizer is not dispensing the medication, and the user has missed their breathing treatment of "pulmicort".
 
Additional Manufacturer Narrative
According to the customer the nebulizer is not dispensing the medication, and the user has missed their breathing treatment of "pulmicort".Per the customer the user of the device is 9 months old and "is beginning to show signs of breathing issues".Per the customer, they have not had to go to the hospital or required medical treatment at this time, and they have no other way of delivering the required medication.The device has been requested for evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
COMPRESSOR,NEBULIZER,WITH CARRY BAG
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key22018887
Report Number1417592-2025-00226
Device Sequence Number9446949
Product Code BTI
UDI-Device Identifier10884389197455
UDI-Public10884389197455
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberHCSFISHNEBH
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age9 MO
Patient SexUnknown